# SDR SWAA2023042718387

- Difficulty date: March 18, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2023-200029<[01] REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND DRAWING #143A0060 REV ?A? SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND DRAWING #143A0060 REV ?A? SEE INDIVIDUAL SIGNOFFS BELOW.
